TITLE

Operators of Generalized Translation and Hypergroups Constructed from Self-Adjoint Differential Operators

AUTHOR(S)
Kosyak, A.; Nizhnik, L.
PUB. DATE
May 2005
SOURCE
Ukrainian Mathematical Journal;May2005, Vol. 57 Issue 5, p782
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We construct new examples of operators of generalized translation and convolutions in eigenfunctions of certain self-adjoint differential operators.
ACCESSION #
18995215

 

Related Articles

  • Eigenvalues and eigenfunctions of a differential operator with nonlocal boundary conditions. Sil’chenko, Yu. // Differential Equations;Jun2006, Vol. 42 Issue 6, p814 

    The article presents the behavior of the eigenvalues and eigenfunctions of differential operator for regular boundary conditions of linear differential equations. However for irregular boundary conditions or nonlocal operator, the author relates in analyzing its spectral properties of the...

  • On a nonlocal perturbation of a periodic eigenvalue problem. Makin, A. // Differential Equations;Apr2006, Vol. 42 Issue 4, p599 

    The article discusses the problem concerning the system of eigenfunctions of a formally self-adjoint differential operator. The problem as to whether the basis property is preserved under a weak perturbation of the original self-adjoint operator with discrete spectrum is evaluated. It is...

  • Difference scheme for the Samarskii-Ionkin problem with a parameter. Gulin, A.; Udovichenko, N. // Differential Equations;Jul2008, Vol. 44 Issue 7, p991 

    We consider a weighted difference scheme approximating the heat equation with the nonlocal boundary conditions . We show that in this case the system of eigenfunctions of the main difference operator is not a basis but can be supplemented with associated functions to form a basis. Using the...

  • Eigenfunctions of a fourth order operator pencil. Sarsenbi, Abdizhahan; Sadybekov, Makhmud // AIP Conference Proceedings;2014, Vol. 1611, p241 

    The present paper uses the spectral properties of the second order differential operator with involution to study the properties of the eigenfunctions of the fourth-order pencil.

  • On spectral expansions of piecewise smooth functions depending on the geodesic distance. Alimov, Sh. // Differential Equations;Jun2010, Vol. 46 Issue 6, p827 

    We consider the expansion of a piecewise smooth function depending on the geodesic distance to some point in the eigenfunctions of the Beltrami-Laplace operator on an n-dimensional symmetric space of rank 1. We show that if the expansion converges at this point, then the function must have...

  • Basis property in L p (0, 1) of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition. Marchenkov, D. // Differential Equations;Jun2006, Vol. 42 Issue 6, p905 

    The article presents an equation in solving for eigenfunctions problem in space Lp (0,1), p>1 with spectral parameters in a boundary condition. Derivation of equations and theorems in proving the basis property of this system in space Lp (0,1), p>1 are presented. Two steps in proving the entire...

  • Eigenfunctions, deficiency indices and spectra of odd-order differential operators. Behncke, Horst; Hinton, D. B. // Proceedings of the London Mathematical Society;Sep2008, Vol. 97 Issue 2, p425 

    In this paper we determine the asymptotics of the eigenfunctions of a rather general class of odd-order operators on the half line. The coefficients are assumed to satisfy conditions which combine smoothness and decay. The asymptotics of these eigenfunctions allow to compute the deficiency...

  • AN ESTIMATE FOR SOLUTIONS TO THE SCHRÖDINGER EQUATION. Makin, Alexander; Thompson, Bevan // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    In this note, we find a priori estimates in the L2-norm for solutions to the Schrödinger equation with a parameter. It is shown that a constant occuring in the inequality does not depend on the value of the parameter. In particular, the estimate is valid for eigenfunctions associated with the...

  • Sungular perturbations of powers of the laplacian on the torus. Belyaev, A. // Mathematical Notes;Sep2013, Vol. 94 Issue 3/4, p594 

    The article presents information on perturbation of powers of the Laplace operator that has been defined on the torus. It has been aimed to carry over theorems on Bessel potential spaces in multiplier spaces. It has been proved that the system of eigenfunctions as well as associated functions of...

Share

Other Topics